# SDR ASOA06260

- Difficulty date: March 4, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 601R317047
- Condition: Cracked
- Location: Fuselage
- Component: Passenger Door
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE PASSENGER DOOR EXTERNAL HANDLE WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR EXTERNAL HANDLE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
